# SDR VNAA9807004

- Difficulty date: July 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N437JS
- Make and model: Dorner DO328100
- Aircraft serial: 3055
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3418 · Stall Warning System
- Part: Sensor
- Part number: 861EF1
- Condition: Failed
- Location: Left Aoa
- Part time: 72,248 hours
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

THE AIRCRAFT RETURNED TO THE GATE, DUE TO AN ANGLE OF ATTACK WARNING MESSAGE.  OUTSTATION MAINTENANCE INSPECTED AND APPROVED THE AIRCRAFT FOR A FERRY FLIGHT TO PIT, TO ACCOMPLISH REPAIRS.  THE FERRY FLIGHT WAS CARRIED OUT WITHOUT ANY PROBLEMS.  PIT MAINTENANCE INSPECTED AND REPLACED THE LEFT HAND ANGLE OF ATTACK SENSOR, IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 27-33-01.  OPERATIONAL CHECKS WERE COMPLETED, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
